# SDR SWAA2025092408973

- Difficulty date: August 27, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD T/E MAIN FLAP AFT WEDGE DELAMINATED.   LOCATED AND DRILLED NEW WEDGE IAW SRM 51-40-02. INSTALLED NUTPLATES IAW SRM 51-40-02.   INSTALLED THE NEW WEDGE 113A2550-604 IAW SRM 51-40-02.
